# SDR DL73K010812

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 37,678 hours, 30,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER NR 2 ENG GEN PUT ON LINE XFER BUSS NR 1 DID NOT TAKE POWER.  RECYCLED BUSS XFER SWITCH, OPS NORMAL.  NR 2 FUEL HEAT LIGHT WOULD BLINK PERIODICALLY.  AT V1 SMELLED ELECTRICAL BURNING ODOR.  THE FLIGHT ATTENDANTS CONFIRMED THE ODOR.  RAN BOTH ENGS, ALL POWER TRANSFER NORMAL AND SMOOTH.  BETWEEN APU AND ENGS WITH ENGS RUNNING AND PACKS OPERATING CKD GALLEYS, CABIN AND LAVS NO BURNING ODOR NOTED.  REPLACED COALESCER BAGS AS PRECAUTION.  CHECKED FUEL HTR WIRING FROM COCKPIT TO ENG, ALL OK.  RAN ENGS OPS OF FUEL HEAT VLV NORMAL.
